# SDR REXA2016032100490

- Difficulty date: March 21, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK 1 IS CORRODED & GOUGED IN MULTIPLE AREAS.  R & R LT SEAT TRACK 1 IAW AMM 53-01-11-420-001 & TASK 53-01-11-000-802.
